# SDR DALA2021102806675

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 52,310 hours, 35,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PINS PULLED OUT WHEN DOOR WAS OPENED FROM THE OUTSIDE. THE SLIDE DID NOT DEPLOY AS DESIGNED. THIS IS A FAILURE OF PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE R-1 DOOR SLIDE BOTTLE PIN WAS INSTALLED AND THE SLIDE WAS REMOVED FROM THE DOOR. A NEW SLIDE WAS INSTALLED AT R-1 IAW AMDS WORK CARD 2561-9005. (LP #8920201)
